# SDR CA120110005

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 43,132 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cone
- Condition: Cut
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND, NOTICED SOME IMPACT DAMAGE ON THE COMPOSITE NOSE, ON THE LT SIDE AT STA X140 AND Z105.5.  A "KNIFE LIKE" CUT THROUGH THE FIBERGLASS SHELL, APPROXIMATELY 1.5" LONG, AND GOING APPROXIMATELY 1 MILLIMETER DEEP INTO THE UNDERLYING HONEYCOMB STRUCTURE, BY APPROXIMATELY 1" LONG, DELAMINATION CHECK OF SURROUNDING AREA FOUND A 4" X 4" AREA DELAMINATED USING COIN TAP PROCEDURE.
